# SDR AC2A099720

- Difficulty date: December 23, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N31079
- Make and model: Bell 206L-3
- Aircraft serial: 51526
- Aircraft time: 11,951 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS9423
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,574 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVERAGE SKIN THICKNESS .00684 LOWER SURFACE NOT REPAIRABLE AS PER ASB 206L-04-127 AND 206-04-100 REV B PART III.  SCRAPPED BLADE.  REQUEST WARRANTY.
